Advil Extra Strength Caplet 400mg

Advil Extra Strength caplets provide fast and effective relief of discomfort including headaches, menstrual and back pain, with the maximum pain-relieving power available without a prescription. Effectively Relieves: Headache, Muscle & Joint pain Arthritis pain & Backache Menstrual pain Toothache Reduction of fever Medicinal Ingredient: Ibuprofen 400 mg Non-medicinal Ingredients: Corn starch, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxides, lecithin (soy), pharmaceutical ink, polyethylene glycol, pregelatinized starch, silicon dioxide, sodium lauryl sulfate, stearic acid, talc, titanium dioxide. Warnings: Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Do not exceed the recommended dose unless advised by a physician.
Passer aux informations produits
1 sur 3

Advil Extra Strength Caplet 400mg

Advil Extra Strength caplets provide fast and effective relief of discomfort including headaches, menstrual and back pain, with the maximum pain-relieving power available without a prescription.
3 options available
$6.99
$11.49
$17.79
Free no-hassle returns
Free no-hassle returns

Relieves:

Headache, Muscle & Joint pain

Arthritis pain & Backache

Menstrual pain

Toothache

Reduction of fever

Medicinal Ingredient: Ibuprofen 400 mg Non-medicinal Ingredients: Corn starch, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxides, lecithin (soy), pharmaceutical ink, polyethylene glycol, pregelatinized starch, silicon dioxide, sodium lauryl sulfate, stearic acid, talc, titanium dioxide.
Directions: Adults and children over 12: Take 1 caplet every 4 hours as needed. Do not exceed 3 caplets in 24 hours, unless directed by a physician. Children 12 and under should use Children's Advil. Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Do not exceed the recommended dose unless advised by a physician.

Advil Extra Strength caplets provide fast and effective relief of discomfort including headaches, menstrual and back pain, with the maximum pain-relieving power available without a prescription.

Effectively Relieves:

  • Headache, Muscle & Joint pain

  • Arthritis pain & Backache

  • Menstrual pain

  • Toothache

  • Reduction of fever

Medicinal Ingredient: Ibuprofen 400 mg

Non-medicinal Ingredients: Corn starch, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxides, lecithin (soy), pharmaceutical ink, polyethylene glycol, pregelatinized starch, silicon dioxide, sodium lauryl sulfate, stearic acid, talc, titanium dioxide.

Warnings: Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Do not exceed the recommended dose unless advised by a physician.

      Tout médicament ou produit de santé naturel peut causer des effets indésirables sérieux ou des interactions avec d’autres médicaments. Lire attentivement les instructions, mises en garde et dépliants fournis par le fabricant et consulter votre pharmacien lors de l’achat de tels médicaments ou produits de santé naturels. Toujours tenir les médicaments et produits de santé naturels hors de la portée des enfants.

      Avez-vous des questions ou besoin d'aide ?

      Notre équipe de pharmaciens est là pour vous aider à chaque étape du processus - même si vous n'avez pas encore de compte avec nous!